Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Missed period, hormonal change. Scan showed a small dot. Taking utrogestan. Will i have a normal baby?

hi i did a blood test after i missed my 1st preiod and is was a yea. i went to my gyne ans he did a scan and said it was 2 eaily he couldnt see anyting so he did an internal and found a small dote and i must be 2/3 weeks only but u can see the dote and now sent me 4bloods again 2 see da hormonal level and sd it must dubl in 2days how far is it true and now put me on utrogestan 200mg2times every 12hrs will i have a normal babe
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here, I think this is too early to look inside the womb through the sonography just wait couple of week then this would be clear, and the doubt would be clear, or else for obvious sign of pregnancy, hope you this information helps you, have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor